# SDR SWIA201126603

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 15,181 hours, 13,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR WARNING.  (FLT 5436)  REPLACED LEFT PACK AIR CYCLE MACHINE AND DUAL BYPASS VALVE.
